# SDR CALA2025111711255

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 66,180 hours, 24,464 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 761574B
- Part serial: AAAH006423
- Condition: Faulted
- Location: Nr 2
- Part time: 43,056 hours, 15,621 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR SOURCE OFF LIGHT,  LIGHT COMES ON BUT NO FAULT LIGHT ON GCU ON GEN 2,  SOURCE OFF LIGHT.   WHILE TESTING AC SYSTEM, GEN & APU MODULE GEN 2 SOURCE OFF LIGHT CAME ON. GEN 1 WAS ON LINE, RESET GEN 2 & SOURCE OFF LIGHT WENT OUT. GCU 2 NOW HAS AN IDG FAULT.  REMOVED IDG IAW AMM TASK 24-11-11-000-801 AND REINSTALLED IAW AMM 24-11-11-400-801. INSTALLATION TEST PASSED AND NO LEAKS NOTED.  VERIFIED IDT REQUIRMENTS PER GMM AND AMM 24-11-11-400-801.  OK TO CONTINUE.  CHECKED WIRING FROM GCU TO IDG AND FROM GCU TO OVERHEAD GENERATOR CONTROL PANEL PER FIM 24-21 TASK 823, NO FAULTS NOTED.  R & R GCU IAW AMM.
